Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS Paducah, KY

January 11, 2020Stoddard County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Jan 11, 2020, 1:06 AM CST for Stoddard County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2020, 1:06 AM CST (07:06 UTC)
Expired
Jan 11, 2020, 1:45 AM CST
In force
39 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stoddard County, MO

The radar

The Paducah radar (KPAH), 117 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

233 
WUUS53 KPAH 110706
SVRPAH
MOC207-110745-
/O.NEW.KPAH.SV.W.0002.200111T0706Z-200111T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
106 AM CST Sat Jan 11 2020

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Stoddard County in southeastern Missouri...

* Until 145 AM CST.

* At 106 AM CST, a severe thunderstorm was located over Fisk, or 10
  miles east of Poplar Bluff, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dexter, Bernie, Bloomfield, Advance, Morehouse, Puxico, Essex, Bell
  City, Dudley, Baker and Penermon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3663 9015 3669 9014 3677 9020 3681 9020
      3682 9022 3685 9022 3688 9026 3689 9025
      3691 9026 3694 9022 3696 9022 3701 9015
      3704 9015 3705 8996 3713 8996 3712 8977
      3709 8979 3695 8972 3693 8969 3663 8970
TIME...MOT...LOC 0706Z 239DEG 46KT 3674 9022 

HAIL...<.75IN
WIND...60MPH
 
$$

GREG
1 follow-up statement
239 
WWUS53 KPAH 110736
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
136 AM CST Sat Jan 11 2020

MOC207-110745-
/O.CON.KPAH.SV.W.0002.000000T0000Z-200111T0745Z/
Stoddard MO-
136 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR STODDARD COUNTY...

At 135 AM CST, severe thunderstorms were located along a line
extending from Advance to near Bloomfield to Bernie, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dexter, Bernie, Bloomfield, Advance, Morehouse, Essex, Bell City,
Baker and Penermon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3663 9014 3669 9009 3677 9006 3688 9005
      3705 8996 3713 8995 3712 8977 3709 8979
      3695 8972 3693 8969 3663 8970
TIME...MOT...LOC 0735Z 240DEG 37KT 3710 8990 3686 8990 3664 8997 

HAIL...<.75IN
WIND...60MPH
 
$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 12:20 AM CST, 46 minutes earlier.

Area forecast discussion, Jan 11, 12:20 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1220 AM CST Sat Jan 11 2020

.UPDATE...
Issued at 1220 AM CST Sat Jan 11 2020

Updated aviation discussion.

&&

.SHORT TERM...(Tonight through Sunday night)
Issued at 300 PM CST Fri Jan 10 2020

Potent storm system will bring a variety of hazards tonight and
Saturday. Flash flooding concerns have increased due to the swath
of heavy rainfall that occurred overnight and this morning
northwest of the Ohio River. Already around 2 inches have fallen
from around kcgi up into southwest Indiana. Fortunately, rainfall
rates have been rather low. This rainfall has been associated with
a zone of persistent warm moist advection and moderate elevated
instability.

The high rainfall rates expected later tonight will pose a serious
problem where heavy rainfall caused flooding today. There is good
model agreement that an organized round of convection will move
east from the Ozarks tonight. The timing shown in the hrrr model
is representative of many other models, which take the convective
system across se Missouri from 06z to 10z, then across southern
IL and far western KY around 12z to 15z. High rainfall rates will
accompany this convection, possibly up to an inch in an hour. An
additional 2 to 3 inches of rain is forecast from this afternoon
through Saturday in the watch area, which covers all but the khop
area.

The severe weather potential has increased somewhat, as well.
Instability is generally higher than the models have indicated.
Elevated most unstable capes (mucapes) have been in the 500 to
1000 j/kg range over se Missouri, per spc mesoanalysis. Weak
surface-based instability is forecast to develop over se Missouri
this evening. The strong to severe convection over the Ozarks is
forecast to move into an environment of very strong wind shear
late tonight over se Missouri, with 850 mb winds near 60 kt. There
is some potential for the convection to maintain intensity after
it crosses the Mississippi River around 12z, despite a model
signal for the instability to weaken. The tremendous shear (50
knots down to 1500 feet agl) and strong forcing associated with
the potent 500 mb shortwave may compensate for the weaker
instability. The potential exists for an isolated tornado or two,
in addition to pockets of wind damage. The northern edge of the
surface based instability corresponds rather closely with the edge
of the spc slight risk area for both days 1 and 2. The strongest
convection should exit western Kentucky by around 18z Sat.

The third hazard is strong non-convective winds. As mentioned,
more than one model is indicating winds around 50 knots less than
2k feet above ground, mainly early to mid morning Saturday. The
timing and strength of surface wind gusts will depend on low level
lapse rates, which will depend on the timing of convection and
how much diurnal heating occurs. The models are not in agreement
on details that fine scale. The high-res hrrr complicates the
issue by developing an intense wake meso-low behind the
convective system. This scenario cannot be ruled out either. The
Wind Advisory will remain in effect tonight into Saturday evening,
though the most impactful winds will occur within a shorter time
frame. There is a slight chance of meeting High Wind Warning
criteria (58 mph gusts) if the wake meso-low develops behind the
storms.

The low pressure system will exit our region Saturday night, with
a few leftover showers in the evening. Winds will diminish and
skies will begin to clear. A brief period of colder northwest
winds will bring temperatures down into the mid 20s to mid 30s
Saturday night. Highs will be in the 40s Sunday.

.LONG TERM...(Monday through Friday)
Issued at 300 PM CST Fri Jan 10 2020

The overall pattern during work week over the WFO PAH forecast area
will be a broad low amplitude southwest flow Monday through
Wednesday, with ridging aloft Thursday, with a sharp trough over the
area next Friday.

About a ten degree rise can be expected each day on Monday and
Tuesday, as the WFO PAH remains in the warm sector, with a warm
front north of the area during this period. At this time, have low
forecast confidence on the warm advection precipitation generated
for the area Monday night and Tuesday. Regardless little or no
measurable QPF (rain amounts) are forecast for this time period, so
figure most of the precipitation will be Trace amounts. For
collaborative purposes, kept a small chance mention of showers with
a lesser chance of thunderstorm activity over west Kentucky on
Tuesday.

A shortwave is expected to move from the Central Plains and through
the Middle Mississippi Valley Tuesday night and Wednesday. The
European and Canadian numerical guidance are similar with this
feature, so felt comfortable with keeping a chance of precipitation
in place through Wednesday evening.

There is some model disagreement with the NBM (National Blend of
Models) during the daytime hours on Thursday as the mid-upper level
ridge moves across the area. Opted to keep the daytime period dry
with this package.

For Thursday night through the end of the forecast period, kept a
chance of rain in place as the next shortwave moves from the four
corners area of the desert southwest to Michigan by Friday night.

Don't have high confidence on the low temperature forecast for
Wednesday through Friday night, but had to consider a mention of a
wintry mix (rain and snow) after midnight Wednesday night through
early Thursday morning, then again Thursday night into Friday. Given
the antecedent warm conditions and marginal freezing temperatures,
any snowfall accumulation will be very minor to non-existent at
best.

&&

.AVIATION...
Issued at 1220 AM CST Sat Jan 11 2020

Aside from a few breaks in the clouds here and there, MVFR cigs can
be expected across the region overnight. A line of showers and
tstms, just ahead of a cold front, will continue to move eastward
through the region overnight, starting in southeastern MO and
progressing across eastern parts of the region by midday Sat. IFR
vsbys should be associated these showers and tstms. IFR cigs are
expected after daybreak, with some improvement to MVFR shown by
nightfall. Meanwhile, robust southerly winds, gusting to as much as
35 to 40 knots ahead of the front, will turn to the west or
southwest late, after a period of becoming light and variable.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 6 PM CST this evening through Saturday
     afternoon for ILZ075>078-080>094.

     Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
     ILZ075>078-080>094.

MO...Flash Flood Watch from 6 PM CST this evening through Saturday
     afternoon for MOZ076-086-087-100-107>112-114.

     Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
     MOZ076-086-087-100-107>112-114.

IN...Flash Flood Watch from 6 PM CST this evening through Saturday
     afternoon for INZ081-082-085>088.

     Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
     INZ081-082-085>088.

KY...Flash Flood Watch from 6 PM CST this evening through Saturday
     afternoon for KYZ001>016-018>020.

     Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
     KYZ001>022.

&&

SHORT TERM...MY
LONG TERM...DWS
AVIATION...DB
Hazardous weather outlook, Jan 10, 3:08 PM CST, 9 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
308 PM CST Fri Jan 10 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-112115-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
308 PM CST Fri Jan 10 2020

...Potent Storm System Bringing Multiple Hazards...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Widespread heavy rainfall is expected, mainly late tonight. A
Flash Flood Watch is in effect for most of our region.

There is a slight risk of severe thunderstorms tonight near and
west of the Mississippi River. The risk is mostly after midnight,
when an intense line of thunderstorms may cross southeast
Missouri. Damaging winds will be the main hazard, however a
couple of isolated tornadoes are possible.

Strong and gusty winds will increase this evening and persist
overnight. A Wind Advisory is in effect for gusts up to 40 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The Flash Flood Watch remains in effect through Saturday
afternoon. Periods of heavy rainfall will continue, mainly during
the morning.

There is a slight risk of severe thunderstorms on Saturday across
much of western Kentucky. Thunderstorms may cross the Mississippi
River very early in the morning, then proceed across west Kentucky
through midday. The primary hazards will be isolated wind damage
and perhaps a tornado or two.

Strong winds may gust from 40 to 50 mph at times Saturday into
Saturday evening. South winds will shift into the southwest in
the afternoon. The Wind Advisory remains in effect through
Saturday evening.

Most rivers in our region are expected to rise above flood stage
in response to the predicted heavy rain. The river flooding is
forecast to be minor to moderate, except possibly major flooding
on the Skillet Fork River in southern Illinois.

Thunderstorms are forecast for part of the outlook area
on Tuesday and Wednesday. A few strong storms cannot be ruled out
on Wednesday.

A wintry mix is forecast late Wednesday night, then again Thursday
night into Friday morning. At this time, forecast snowfall
accumulations are expected to be quite light and not pose a
travel concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested tonight or Saturday.

York/KES

In the hours before

Local storm report, Jan 10, 8:42 PM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
842 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       3 SE EVANSVILLE         37.95N 87.50W
01/10/2020  M1.00 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            1.4 INCHES OF RAIN TOTAL SO FAR.

&&

DB
Local storm report, Jan 10, 8:58 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HEAVY RAIN       8 W DEXTER              36.79N 90.10W
01/10/2020  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            1.44 INCH OF RAIN SINCE MIDNIGHT.

&&

DB
Special weather statement, Jan 10, 11:14 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
1114 PM CST Fri Jan 10 2020

MOZ107-108-110600-
Carter MO-Ripley MO-
1114 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR CARTER AND RIPLEY COUNTIES UNTIL
MIDNIGHT CST...

At 1113 PM CST, Doppler radar was tracking a strong thunderstorm near
Alton, or 19 miles northeast of Thayer, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Doniphan, Van Buren, Naylor, Ellsinore, Hunter, Handy, Budapest,
Gatewood, Oxly, Fairdealing, Fremont, Grandin and Briar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3709 9122 3710 9096 3705 9096 3705 9073
      3700 9073 3697 9070 3693 9070 3693 9068
      3689 9068 3688 9066 3681 9066 3681 9063
      3668 9063 3668 9059 3650 9058 3650 9113
      3682 9112 3683 9122
TIME...MOT...LOC 0513Z 240DEG 49KT 3675 9132

GREG
Special weather statement, Jan 11, 12:00 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
1200 AM CST Sat Jan 11 2020

MOZ086-100-107>110-110630-
Butler MO-Carter MO-Stoddard MO-Wayne MO-Bollinger MO-Ripley MO-
1200 AM CST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOLLINGER...
SOUTHEASTERN CARTER...CENTRAL RIPLEY...SOUTHEASTERN WAYNE...
NORTHWESTERN STODDARD AND NORTHERN BUTLER COUNTIES UNTIL 1230 AM
CST...

At 1159 PM CST, Doppler radar was tracking a strong thunderstorm near
Doniphan, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Poplar Bluff, Doniphan, Lake Wappapello State Park, Puxico, Budapest,
Hendrickson, Milltown, Wappapello, Shook, Fairdealing, Rombauer and
Briar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3654 9089 3669 9100 3712 9019 3689 9002
TIME...MOT...LOC 0559Z 240DEG 49KT 3666 9086

GREG
Special weather statement, Jan 11, 12:17 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Paducah KY
1217 AM CST Sat Jan 11 2020

MOZ100-109-110645-
Butler MO-Wayne MO-
1217 AM CST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE AND BUTLER COUNTIES UNTIL
1245 AM CST...

At 1217 AM CST, Doppler radar was tracking a strong thunderstorm near
Brush Arbor, or 12 miles northwest of Poplar Bluff, moving northeast
at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Poplar Bluff, Piedmont, Greenville, Sam A. Baker State Park, Lake
Wappapello State Park, Neelyville, Qulin, Williamsville, Fisk,
Hendrickson, Wappapello, Brush Arbor, Lodi, Harviell, Milltown,
Shook, Cascade, Mill Spring and Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
      3681 9066 3688 9066 3705 9073 3705 9078
      3727 9073 3727 9055 3732 9055 3731 9022
      3709 9022 3708 9011 3704 9011 3704 9015
      3692 9026 3666 9014 3650 9022
TIME...MOT...LOC 0617Z 240DEG 49KT 3686 9060

GREG
Local storm report, Jan 11, 1:01 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
101 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLASH FLOOD      PIEDMONT                37.15N 90.70W
01/11/2020                   WAYNE              MO   LAW ENFORCEMENT

            WATER COMING OVER BRIDGES IN SEVERAL PLACES
            IN PIEDMONT, MO. LOCATION 1) MO34 AT PUMP
            HOUSE ROAD, WATER COMING OVER THE BRIDGE.
            LOCATION 2) MO34 AT THE AARP BUILDING NEAR
            HIGH SCHOOL, WATER OVER THE BRIDGE.
            AUTHORITY WAYNE COUNTY SHERIFFS OFFICE.

&&

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:48 PM CSTFlash Flood WarningPAHBollinger, Wayne17 hr
Jan 10, 11:14 PM CSTSpecial Weather StatementPAHCarter, Ripley46 min
Jan 10, 11:15 PM CSTFlash Flood WarningPAHCarter, Ripley6 hr
Jan 11, 12:00 AM CSTSpecial Weather StatementPAHRipley30 min
Jan 11, 12:17 AM CSTSpecial Weather StatementPAHButler, Wayne28 min
Jan 11, 12:41 AM CSTSevere Thunderstorm WarningPAHButler34 min
Jan 11, 12:46 AM CSTFlash Flood WarningPAHButler11 hr
Jan 11, 1:50 AM CSTFlash Flood WarningPAHCape Girardeau, Stoddard10 hr
Jan 11, 1:51 AM CSTSevere Thunderstorm WarningPAHCape Girardeau39 min
Jan 11, 2:01 AM CSTFlash Flood WarningPAHPerry9 hr
Jan 11, 2:40 AM CSTSevere Thunderstorm WarningPAHMississippi, Scott35 min
Jan 11, 3:52 AM CSTAreal Flood AdvisoryPAHMississippi, New Madrid, Scott6 hr
Jan 11, 5:15 AM CSTAreal Flood AdvisoryPAHCarter, Ripley3 hr
Jan 11, 9:10 AM CSTRiver Flood WarningPAHRipley49 hr
Jan 11, 11:26 AM CSTAreal Flood WarningPAHBollinger, Butler, Cape Girardeau, Perry, Scott, Stoddard and 1 more12 hr
Jan 11, 12:54 PM CSTRiver Flood WarningPAHButler47 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.